# SDR EIAA2000103

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Nr 4 Yplon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK - NR 4 PYLON OUTBOARD UPPER LINK FITTING FASTENER HOLE HAD SHORT EDGE MARGIN.  HOLE INSPECTED AND FASTENER INSTALLED PER SB.  THREAD TRIMMED PER HAECO REPAIR SCHEME R-57-04-34318 AND BOEING MESSAGE EVG-HKG-00-00024H/-00027F/-00027F/-00030F/-00022H.  (X)
